Minimize of Error Estimation and Approximate Solution of Fifth Order Initial Value Problems

Authors

  • Faraidun K. Hama-Salh School of Science Education, University of Sulaimani, Kurdistan Region, Iraq. Author
  • Dhuha M. Salih School of Science Education, University of Sulaimani, Kurdistan Region, Iraq. Author

DOI:

https://doi.org/10.17656/jzs.10237

Keywords:

Differential equations, Spline interpolation, Absolute error, Lipchitz condition

Abstract

In this paper, we derive some difference schemes for the initial value problems using approximate spline interpolation, with the sixth degree lacunary spline function that interpolates the solution function of the problem; first and fourth order accurate schemes are obtained. To test the efficiency of the method, several numerical examples of third and fifth order initial value problems are solved by proposed method.

References

-Faraga, R. (Ed.), “Calculus Problems for a New Century”, Mathematical Association of America (MAA Notes Number 28), Washington, D.C. (1993).

-Gyovari, J. “Spline function and the Cauchy problem”, Constructive Theory of Functions, 81: pp. 344-348, (1984).

-Gyovari, J. “Cauchy problem and modified lacunary spline functions”, Constructive Theory of Functions, 84: pp. 392-396, (1984).

-Jwamer, K.J. and Kareem, R.G. “Lacunary spline solution of fourth order initial value problem”, Asian Journal of Mathematics and Statistics, 3(3):119-129, (2010). DOI: https://doi.org/10.3923/ajms.2010.119.129

-Karwan H-F Jwamer, Faraidun K. Hamasalh “On Optimality of Lacunary Interpolation for Recovery of C6 Seventh Degree Spline”, Int. J. Open Problem Compt. Math., Vol. 5, No. 1, 103-113, (2012). DOI: https://doi.org/10.12816/0006097

-Kells, L.M. “Elementary Differential Equations”, 6th Edition, McGraw Hill; ISBN 07-033530-3, (1960).

-Meir, A. and Sharma, A. “Lacunary interpolation by splines”, SIAM J. Numer. Anal., 10(3), pp. 433-442, (1973). DOI: https://doi.org/10.1137/0710037

-Rostam Saeed, Faraidun K. Hamasalh, Gulnar W. Sadiq, “Convergence of Ninth Spline Function to the Solution of a System of Initial Value Problems”, World Applied Science Journal, 16 (10), pp.1360-1367,(2012).

-Saeed, R.K. “The solution of Cauchy's problem by using six degree spline”, J. Dohuk Univ., 3(1), pp. 22-25, (2000).

-Saxena, A. “Solution of Cauchy's Problem by Deficient Lacunary Spline Interpolations”, Studia Univ. Babes-Bolyai Mathematica, 32, pp.60- 70, (1987).

-Yang, W.Y., Cao, W.w. and Tae, S. “Applied Numerical Methods using Matlab”, Chung and John Morris (Eds.), John Wiley and Son, Inc., New Jersey, Published in Canada, (2005). DOI: https://doi.org/10.1002/0471705195

Published

2012-12-17

How to Cite

Minimize of Error Estimation and Approximate Solution of Fifth Order Initial Value Problems. (2012). Journal of Zankoy Sulaimani - Part A, 15(1), 117-124. https://doi.org/10.17656/jzs.10237

Most read articles by the same author(s)

<< < 7 8 9 10 11 12 13 14 15 16 > >>